• Home
  • Gaviscon Double Action Tablets 24S

Gaviscon Double Action Tablets 24S

Gaviscon Double Action Tablets – For fast powerful relief of heart burn and indigestion. Gaviscon Double Action Tablets contain Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.
-Neutralises acid and creates a protective layer over the stomach.
-Sugar and gluten free.
-24 chewable tablets.
-Gaviscon Double Action Tablets get to work in two different ways.
-Firstly the white layer neutralises excess stomach acid and relieves discomfort.
-The second pink layer forms a barrier over the stomach’s contents to protect and soothe from heartburn and chest pains.

Directions: Adults and children over 12 years of age: When symptoms occur, chew 2 or 4 tablets thoroughly after a meal or at bed time.
-Children under 12 years old: Not recommended.

Important: If you have been advised to avoid salt in your diet, please seek further advise about this product before taking. Avoid taking this product if you know you are allergic to any of the ingredients listed.

Ingredients per tablet: 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate, 187.5mg Calcium Carbonate, Xylitol, Magnesium Stearate, Macrogol 20,000, Mannitol (E421), Copovidone, Acesulfame-K, Aspartame (E951), Mint Flavour, Carmoisine Lake (E122).